# SDR SWAA001652

- Difficulty date: August 31, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 45,177 hours, 44,738 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE PARTIALLY FELL OUT OF CONTAINER.  REINSTALLED SLIDE ASSY PER MM.
